MAUDE Adverse Event Report: SYNTHES GMBH ACCESS KIT 10 GAUGE-BEVEL TIP SIDE-OPENING-STERILE; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

SYNTHES GMBH ACCESS KIT 10 GAUGE-BEVEL TIP SIDE-OPENING-STERILE; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number 03.804.520S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 02/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procodes: mjg, lxh, kih d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, the product broke off in the patient leaving metal in the patient¿s l5 pedicle.The patient is recovering, the procedure was completed successfully with a surgical delay of approximately 1 hour.No additional medical intervention was required.No further information is available.This report is for an access kit 10 gauge-bevel tip side-opening-sterile.This is report 1 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): part: 03.804.520s lot: 19g26-1 manufacturing site: selzach supplier: (b)(4), release to warehouse date: 09.August 2019 expiry date: 26.July 2024 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ACCESS KIT 10 GAUGE-BEVEL TIP SIDE-OPENING-STERILE
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohackerweg 5
selzach CO 2425
SZ   2425
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18913159
Report Number8030965-2024-03700
Device Sequence Number7042906
Product Code GEA
UDI-Device Identifier10705034722672
UDI-Public(01)10705034722672
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2024
Device Catalogue Number03.804.520S
Device Lot Number19G26-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCES KIT 10 GAGE-BEVEL TIP SIDE-OPEN-ST; ACCES KIT 10 GAGE-BEVEL TIP SIDE-OPEN-ST; ACCESS KIT 10 G DIAM TIP W/END-OPEN SING; ACCESS KIT 10 G DIAM TIP W/END-OPEN SING; ACCESS KIT 10 G DIAM TIP W/END-OPEN SING
Patient SexUnknown